The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (212 KB) | Metadata | Table of Contents | ZAA summary
Volume 24, Issue 3, 2005, pp. 561–580
DOI: 10.4171/ZAA/1256

Published online: 2005-09-30

Hypoellipticity of Hankel Convolution Equations in DL1-Type Spaces

Jorge J. Betancor[1]

(1) Universidad de La Laguna, Spain

No abstract available for this article.

No keywords available for this article.

Betancor Jorge: Hypoellipticity of Hankel Convolution Equations in DL1-Type Spaces. Z. Anal. Anwend. 24 (2005), 561-580. doi: 10.4171/ZAA/1256